# SDR AALA20072502

- Difficulty date: December 22, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EXTERIOR EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR INOPERATIVE.  RESEATED LAMP FOR EXTERIOR EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
